# SDR AALA20100814LAX01

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 64,402 hours, 22,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT ORD-SNA.  CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE.  EMERGENCY DECLARED, DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INBOARD FLAP TRANSMISSION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
